Doctor insights on:
Aleve Allergic Reaction Hives
I'm diagnosed with SLE. Prescribed plaquenil & naproxen. Took IBprofin instead of naproxen & woke up with a rash. Allergic reaction or something else?
Hard to say: Rashes are common with lupus but are also seen with allergic reactions to ibuprofen. Have the rash evaluated. If you prove allergic to Ibuprofen you will also be allergic to Naproxen so stay off of both until your doctor evaluates the issue. ...Read moreGet help now ›
Essentially allergies occur when your immune system goes crazy and decides to has to fight against things it should be ignoring. The immune system of people without allergies simply ignores the pollen in the air or the dander on their cat while an allergic person's immune system creates cells to fight against the pollen or dander. The allergic reaction causes the ...Read more
I take celebrex with no problem. When i take aleve, advil, motrin, i break out in hives. Aren't they all nsaids? Am i alergic?
Yes and no: Celebrex and advil are different classes of nsaids so you could be allergic to one and not the other just like you could be allergic to penicillin but not to other antibiotics. ...Read moreGet help now ›
Get help now ›
I get hives from ibuprofen. Does that mean every type of nsaid causes me hives, or is this a one-specific drug situation usually? Would Aleve be ok?
No: Aleve is not okay. They is a higher probability you are allergic to that med as well as it is the same basic compound as ibuprofen. You can try another NSAID but these are all prescription meds. ...Read moreGet help now ›
I've had a few small hives after taking ibuprofen and aspirin. Can i try aleve/naproxen? Never had swelling, breathing issues and don't have asthma.
No: There is a cross-reactivity between Ibuprofen , asa and naproxen. If you get hives on one, the same will happen when trying the other meds. Rechallenging yourself with Naproxen may cause you to have a far worse allergic reaction next time. ...Read moreGet help now ›
If I have gotten hives from motrin, and to a much lesser degree aspirin, would i also definitely get them from something like aleve?
Get help now ›
Releasing histamine: Hives are due to a release of histamine in the skin, commonly due to allergy to foods, medicines, viruses, molds, animals, pollens, etc... Some people release histamine and get hives when exposed to cold temperatures, cold water, sunshine, stressful situations, etc... Other people with hives may have internal medical conditions such as chemical imbalances, intestinal parasites, etc... ...Read moreGet help now ›
I just moved into a new house and i'm having an allergic reaction. I have hives all over my body. What should I do?
Take Benadryl: Hives can result for exposure to allergens and they can be treated with antihistamines wih or withou steroids. If notice this occurs only in your new home you may be able find the cause. An allergist may be able to help you to find the cause. Once the cause is known then you may be able to get your landlord to help eliminate the cause. For the most part the true cause of hives may not be found. ...Read moreGet help now ›
I am now having a really bad allergic reaction, its causing me to have hives all over my body.What should I do?
Allergic reaction: Head to the emergency room right away ...Read moreGet help now ›
Hives and angioedema: Most hives and angioedema are caused by allergic reactions however they can also be caused by reactions to medications or things like heat, cold or sunlight. A variety of infections, including viral or bacterial infections, or collagen vascular disorders can cause a very similar rash. ...Read moreGet help now ›
- Talk to a doctor live online for free
- Why are doctors recommending zantac for an allergic reaction or hives?
- Swollen lips and hives allergic reaction
- What can cause hives besides an allergic reaction?
- Aleve allergic reaction
- How long does hives last from an allergic reaction?
- Allergic reaction to shrimp hives
- Allergic reaction to amoxicillin hives
- How to get rid of hives from allergic reaction?
- Talk to a dermatologist online for free